Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Recurring symptoms, dizziness, tiredness, tingling in hands and feet, body jerks since decompression operation for Arnold chiari. Cause?

Hi, I have a 6yr old son and he had a decompresion operation after he was diagnosed with arnold chiari. For a year and a half, his symptoms were gone until recently, (about 2 months ago) and are now much worse! Apart from the pain at the back of his head/neck and parts of his spine , he now complains of dizziness , tiredness, tingling in his hands and feet and his body has started to jerk when ha falls asleep. What do you think this could be? and is it serious? My son has had an MRI a week ago but his paeditrition saw nothing abnormal but with the symptoms hes having, i find it very hard to believe. Thankyou for taking the time to read this, Best Regards, Nikki
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Nikki,

Thank you for your query.

I would like to have some more details in order to answer your query. Apart from MRI what other clinical findings have been observed by the pediatrician and/or neurologist and what other investigations have been done. A detailed clinical examination with appropriate investigations would help us in finding a cause and let us know the seriousness of the problem.

I suggest that you discuss with your doctor(s) and know more about:
1. Power in the muscle groups of the hands and feet.
2. Absence or presence of papilloedema.
3. EEG, if required for the jerks.

I hope I have answered your query to your satisfaction.

Wishing your son an early recovery.

Regards,

Rajiv K Khandelwal
http://goo.gl/SuCjl
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor